# SDR COMA0570112

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 7,849 hours, 6,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 364-394
- Part time: 7,849 hours, 6,066 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD EDGE OF AVIONICS BAY DOOR CUTOUT.  REMOVED CORROSION IAW BRAS EO 601R-53-7495.
